“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15528
School of Mathematics
  Title:   Derived equivalences of functor categories
1.  Javad Asadollahi
2.  Rasool Hafezi
3.  Razieh Vahed
  Status:   Published
  Journal: J. Pure Appl. Algebra
  Vol.:  223
  Year:  2019
  Pages:   1073-1096
  Supported by:  IPM
Let Mod-S denote the category of S-modules, where Sis a small pre-additive category. Using the notion of relative derived categories of functor categories, we generalize Rickard’s theorem on derived equivalences of module categories over rings to Mod-S. Several interesting applications will be provided. In particular, it will be shown that derived equivalence of two coherent rings not only implies the equivalence of their homotopy categories of projective modules, but also implies that they are Gorenstein derived equivalent. As another application, it is shown that a good tilting module produces an equivalence between the unbounded derived category of the module category of the ring and the relative derived category of the module category of the endomorphism ring of it.

Download TeX format
back to top
scroll left or right